# SDR FDEA200905091587

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6522216121
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS IN E/E DOOR SKIN.  REMOVED E/E DOOR IAW MM 52-40-001-4, REMOVED SKIN IAW SRM 51-30-2,   FABRICATED NEW SKIN IAW SRM 52-40-4 FIG 2 AND 51-30-8,  TREATED AND PRIMED SKIN IAW SRM 51-10-2, OPENED INNER SKIN TO FOM IAW SRM 51-30-2, INSTALLED NEW SKIN IAW SRM 51-30-2, INSTALLED INNER SKIN IAW SRM 51-30-2, INSTALLED E/E DOOR IAW MM 52-40-001-4.
